Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 11, Issue 1, Winter 1984

On the existence of hyperinvariant subspaces
Aharon Atzmon
J. Operator Theory pp. 3-40
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On multidimensional singular integral operators. I: The half-space case
Roland Duduchava
J. Operator Theory pp. 41-76
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Sur la structure des C*-algebres d'une classe de groupes de Lie
Vuong Manh Son et Ho Huu Viet
J. Operator Theory pp. 77-90
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Reflexive algebras with completely distributive subspace lattices
Alan Hopenwasser, Cecelia Laurie and Robert Moore
J. Operator Theory pp. 91-108
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Transformation group C*-algebras with continuous trace. II
Paul S. Muhly and Dana P. Williams
J. Operator Theory pp. 109-124
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Seminormal composition operators

J. Operator Theory pp. 125-135
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Remarks on Lebesgue-type decomposition of positive operators
Hideki Kosaki
J. Operator Theory pp. 137-143
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Derivations on certain CSL algebras
F. Gilfeather
J. Operator Theory pp. 145-156
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Carleson measure inequalities and kernel functions in H^2($\mu$)
Tavan T. Trent
J. Operator Theory pp. 157-169
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Orbits of the unit sphere of ${\calL}\left({{\calX}{\rm{,}}\;{\cal K}}\right)$ under symplectic transformations
N. J. Young
J. Operator Theory pp. 171-191
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Redheffer products and the lifting of contractions on Hilbert space
Ciprian FoiaƟ and Arthur E. Frazho
J. Operator Theory pp. 193-196
Abstract, references and article information
Retrieve article in:  Full-Text PDF